MAUDE Adverse Event Report: FISHER & PAYKEL HEATHCARE LTD F&P FLEXITRUNK; NASAL TUBING

FISHER & PAYKEL HEATHCARE LTD F&P FLEXITRUNK; NASAL TUBING
Model Number BC192-05
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 01/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare facility in france reported that the tubing of a bc192-05 flexitrunk nasal tubing (subject device) was broken.The healthcare facility also reported that the patient experienced two oxygen desaturation events, with recorded oxygen saturation levels of 62% and 54% spo2, prior to the replacement of the subject device to continue therapy.No further patient consequences were reported.Fisher & paykel healthcare (f&p) has requested additional information from the healthcare facility regarding the reported event.
 
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is exempted from pma pathway to regulatory approval.Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Additional Manufacturer Narrative
(b)(4).Section g4: no 510(k) number was included in section g4 of the report because the device is exempted from pma pathway to regulatory approval.Method: the subject device, bc192-05 flexitrunk nasal tubing was returned to fisher & paykel healthcare (f&p), new zealand for evaluation.Our investigation is thus based on the evaluation of the returned device, information provided by the healthcare facility, and our knowledge of the product.Results: visual inspection of the subject device confirmed that the tubing was torn and stretched on the film at the circuit connector side.The film was observed to be wrinkled and torn.Conclusion: based on the evaluation of the returned device, the information provided by the healthcare facility, and our knowledge of the product, the reported event could have resulted from the device being subjected to excessive force.As part of the manufacturing process, each flexitrunk infant nasal tubing device undergoes visual inspection and leak testing.Devices that do not meet the specifications are rejected and not released for distribution.To remind the user to take extra care when handling the flexitrunk nasal tubing, a caution insert is included in the packaging of each flexitrunk.Additionally, the user instructions which accompany the flexitrunk nasal tubing include the following: "handle with care.Use caution when positioning or disconnecting to the infant interface.Avoid excessive pull forces, sharp objects, and tubing holders.Damage to the tubing may cause loss of pressure and require immediate replacement." "disconnect the flexitrunk interface gently by twisting the connectors.Do not pull forcefully, as this may damage the tubing.Handle with care"."use patient oxygen monitoring".
 
Event or Problem Description
A healthcare facility in france reported that the tubing of a bc192-05 flexitrunk nasal tubing (subject device) was found to be broken.The healthcare facility also reported that the patient experienced two episodes of oxygen desaturation lasting less than a minute, with recorded oxygen saturation levels of 62% spo2 and 54% spo2.While the subject device was being replaced to continue therapy, it was reported that the patient received manual ventilation and supplemental oxygen delivered under the nose.No further patient consequences were reported upon replacement of the subject device.

Brand Name
F&P FLEXITRUNK
Common Device Name
NASAL TUBING
Manufacturer (Section D)
FISHER & PAYKEL HEATHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEATHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargus banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24310812
Report Number9611451-2026-00523
Device Sequence Number5650058
Product Code BZO
UDI-Device Identifier09420012413406
UDI-Public(01)09420012413406(10)2103809566(11)250610(17)280610
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBC192-05
Device Catalogue NumberBC192-05
Device Lot Number2103809566
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer02/16/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CONTINUOUS MONITORING (CARDIORESPIRATORY MONITOR).; F&P RT265 BREATHING CIRCUIT.; FABIAN VENTILATOR.; TRANSCUTANEOUS PCO2 MONITORING.
Patient Age1 MO
Patient SexUnknown